# SDR DALA2017102007703

- Difficulty date: October 19, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 82,149 hours, 38,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1520-1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, LEFT SIDE BS 1520+10 TO 1640, LBL 20, SIDE PANEL ZEE ANGLE CORRODED ON UPPER SURFACE AROUND FASTENER HOLES.  REMOVED THE CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-0053, PG 105, DETAIL V.  REMOVED AND REPLACED THE ANGLE IAW EA 373211-14MA, AND SRM 51-40-02, PG 4, PAR 7.
